Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Estimation with Heteroscedastic Error Terms

R. E. Park
Econometrica
Vol. 34, No. 4 (Oct., 1966), p. 888
Published by: The Econometric Society
DOI: 10.2307/1910108
Stable URL: http://www.jstor.org/stable/1910108
Page Count: 1
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
888
    888